# SDR ASAA0955050

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 6,425 hours, 1,890 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG GENERATOR DRIVE LIGHT INOP.  TESTS OK.  BULBS REPLACED.  PERFORMED FIM TASK 24 11 00 810 801.  PERFORMED GCU BITE.  NO FAULTS FOUND.  ENG RUN BY FLIGHT CREW.  GEN DRIVE LIGHT, OPS NORMAL.  VERIFIED NO GCU FAULTS.  NO 30 DAY HISTORY.
